# SDR SWI2023F00568

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 36,320 hours, 25,924 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDSHIELD FAILED LEAK CHECK AFTER INSTALLATION (FILED CLOSED)REMOVED AND REPLACED RT WINDSHIELD IAW AMM 56-11-01. OPS CHECK AND LEAK CHECK GOOD. COMPLIED WITH TASK CARD 56-220-1000-SKY.
